View Full Version : Creativly dead - help...


GiGi3
10-17-12, 04:15 PM
I take the following:
300mg Lith (150am & pm)
300mg Trileptal (150mg am & pm)
1-2mg Klonopin (pm)


Since adding the low dose lithium I have been much calmer and easier to get along with. People seem to like me better on low dose lith and I am able to let things roll off and just be cool.


HOWEVER, I have noticed that my enthusiasm, creativity and drive have come to a complete stop. This is a problem because I am a creative person and the art work I do requires a certain level of drive, enthusiasm and obviously, creativity.


Since starting the Lith, I could care less about doing anything.
My doc gave me 5mg Ritalin because she things I have ADD or ADHD, but I don't notice anything with the Ritalin/Lithium combo. I think the Lithium kills the Ritalin. Or maybe I need more Riatalin.


So - how do I get my mojo back? Drop down to 150mg of Lith a day? Stay on the same level of Lith, but up the Ritalin?


Used to take Adderall and it seemed stronger than Ritalin, but it also made me a little obsessive.


Being level is good, but being a couch potato is bad.


Not sure what to do, but my energy, drive and enthusiasm are suffering, as well as my art.


Any suggestions?

MadArtist
02-25-13, 06:25 PM
If the dosage you're currently on has basically zapped the life out of you (and as an artist I think we can say our creativity is part of our life) then you need to speak with the doctor about a possible adjustment.

It's all well and good that you're more level and calm but it seems from what you've said that it's more than just calm, you're basically lethargic. Have your lithium levels tested, see where you're at on the spectrum, and that'll give your doctor an idea of how they can adjust the meds, whether to take more or less. Some people work better on the lower end of the spectrum and some don't.

The point of the medication is to help you reach a level of emotional normalcy so that you can go about your life without the added stress of BPD or anything else you've been diagnosed with. It's not supposed to just make you tolerable to everyone else and a zombie. If that was the point they'd just drug us with Valium and strap us on gurneys.